Journal of the Mathematical Society of Japan

Hardy-Sobolev spaces and maximal functions

Akihiko MIYACHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 42, Number 1 (1990), 73-90.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108756

Digital Object Identifier
doi:10.2969/jmsj/04210073

Mathematical Reviews number (MathSciNet)
MR1027541

Zentralblatt MATH identifier
0677.42017

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems
Secondary: 42B25: Maximal functions, Littlewood-Paley theory

Citation

MIYACHI, Akihiko. Hardy-Sobolev spaces and maximal functions. J. Math. Soc. Japan 42 (1990), no. 1, 73--90. doi:10.2969/jmsj/04210073. https://projecteuclid.org/euclid.jmsj/1227108756


Export citation